# SDR IPXA12B71852

- Difficulty date: February 8, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B069765
- Condition: Cracked
- Location: Bs 962-972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  BS 962 - 972 LBL 3, BODY FAIRING SUPPORT FOUND CORRODED AND CRACKED.  SUPPORT REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02, REV 60.
